# SDR ASAA12511530

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 12,808 hours, 4,138 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATES ON RECALL.  WHEN RESET PUSHED LIGHT EXTINGUISHES.  ACFT GROUNDED.  BITE CK SHOWS NR 2 CONTROLLER FLT DECK TRIM VALVE VERIFIES GO.  RESET CONTROLLER RAN PACKS & RETESTED.  FAULT DOES NOT RETURN.  REF AMM 21-62-00-810-801.
